MAUDE Adverse Event Report: DEVILBISS HEALTHCARE DEVILBISS HEALTHCARE 10L COMPACT OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

DEVILBISS HEALTHCARE DEVILBISS HEALTHCARE 10L COMPACT OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number 1025DS
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
Devilbiss healthcare was notified of an incident involving an oxygen concentrator by the provider who stated that the oxygen concentrator was "shooting out fire" from the vents on the bottom of the device.This occurred after a routine filter change.There was no report or evidence of illness, serious injury or medical treatment associated with the complaint.The provider reported the device was operating in a dusty and tar filled smoker home.The device was returned for evaluation.Upon evaluation, the manufacturer found the wire harness to be severed.It is likely that the wire harness was not properly tucked at the rear of the unit or was dislodged during a sharp impact, which allowed it to rub against the compressor brackets.Over time this friction wore through the convoluted tubing and eventually the black and white wires.It is likely that arcing occurred as the black and white wires contacted the metal compressor bracket.However, no evidence of the unit shooting out fire from the grates' was observed as the foam and base showed no evidence of thermal damage or charring from flames or sparks.

Brand Name
DEVILBISS HEALTHCARE 10L COMPACT OXYGEN CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
DEVILBISS HEALTHCARE
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
DEVILBISS HEALTHCARE
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
jess bohrer
100 devilbiss drive
somerset, PA 15501
5169984600
MDR Report Key22851584
Report Number2515872-2025-00027
Device Sequence Number14557650
Product Code CAW
UDI-Device Identifier00885304022466
UDI-Public(01)00885304022466
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K071397
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1025DS
Device Catalogue Number1025DS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Initial Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown